# SDR AALA202402199003

- Difficulty date: February 14, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,657 hours, 18,247 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: UNKNOWN
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MLG NUMBER 3 AXLES REQUIRE INSPECTION FOR DAMAGES. FOUND GOUGES ON NUMBER 3 AXLE OUTER SLEEVE INNERMOST EDGE (AALA202402199003) AND MATERIAL LOSS ON FACE. HAND POLISHED ALL PER MPSM 27-09-9. FOUND MARRING ON #3 INNER SLEEVE TOP SIDE (AALA202402197870), SCRATCHES ON TOP SIDE MIDDLE SECTION, AND NICKS ON OUTER FACE. REPAIRED MARRING AND SCRATCHES WITH HAND POLISHING AND HAND BLENDED NICKS, PER MPSM 27-09-9.
